Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

Inequalities for the distributions of functionals of sub-Gaussian vectors


Authors: V. V. Buldygin and E. D. Pechuk
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 80 (2009).
Journal: Theor. Probability and Math. Statist. 80 (2010), 25-36
MSC (2000): Primary 60G60, 60G17
Published electronically: August 18, 2010
MathSciNet review: 2541949
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Exponential inequalities for moment generating functions and for distributions of sub-Gaussian random vectors are studied in the paper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60G60, 60G17

Retrieve articles in all journals with MSC (2000): 60G60, 60G17


Additional Information

V. V. Buldygin
Affiliation: Department of Mathematical Analysis and Probability Theory, Faculty for Physics and Mathematics, National Technical University of Ukraine “KPI”, Peremogy Avenue, 37, Kiev 03056, Ukraine
Email: matan@ntu-kpi.kiev.ua

E. D. Pechuk
Affiliation: Department of Mathematical Analysis and Probability Theory, Faculty for Physics and Mathematics, National Technical University of Ukraine “KPI”, Peremogy Avenue, 37, Kiev 03056, Ukraine
Email: matan@ntu-kpi.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-2010-00792-7
PII: S 0094-9000(2010)00792-7
Keywords: Sub-Gaussian random vectors, distributions of functionals, exponential inequalities
Received by editor(s): November 17, 2008
Published electronically: August 18, 2010
Article copyright: © Copyright 2010 American Mathematical Society